# SDR SWIA200515229

- Difficulty date: July 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 5,716 hours, 4,477 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WINDSHIELD CRACKED IN FLIGHT. REPLACED CAPT SIDE WINDSHIELD IAW MM 56-00-00 AND 56-11-01, PN NR-139321-5; SN OFF 03081H9374.
